Some probability limit theorems with statistical applications

Diananda, P.H. and Bartlett, M.S. (1953) Some probability limit theorems with statistical applications. Mathematical Proceedings of the Cambridge Philosophical Society, 49 (2). pp. 239-246. ISSN 0305-0041, DOI

Full text not available from this repository.
Official URL:


[No abstract available]

Item Type: Article
Additional Information: Diananda, P.H. & Bartlett, M.S. Department of Mathematics, University of Malaya, Malaysia.
Uncontrolled Keywords: Probability; limit theorems; statistical applications
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 25 Sep 2020 02:21
Last Modified: 25 Sep 2020 02:21

Actions (login required)

View Item View Item